Balanced semisimple filtrations for tilting modules

Hazi, A (2017) Balanced semisimple filtrations for tilting modules. Representation Theory, 21 (2). pp. 4-19. ISSN 1088-4165

Abstract

Metadata

Authors/Creators:
  • Hazi, A
Copyright, Publisher and Additional Information: © 2017 American Mathematical Society. This is an author produced version of a paper published in Representation Theory. Uploaded in accordance with the publisher's self-archiving policy.
Dates:
  • Published: 8 March 2017
  • Accepted: 17 February 2017
  • Published (online): 8 March 2017
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 03 Oct 2017 10:41
Last Modified: 28 Jan 2018 22:07
Status: Published
Publisher: American Mathematical Society
Identification Number: https://doi.org/10.1090/ert/495

Share / Export

Statistics